Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Want to brighten my skin color. How?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
My skin color is brown. i want to be little bit brighter. shall i use depiwhite cream during night. if yes, shall i use that cream life long?. or else please suggest me any good fairness cream.
Posted Sat, 6 Apr 2013 in Beauty & Cosmetics
Answered by Dr. Kalpana Pathak 45 minutes later
Thanks for writing to us.
To improve your skin tone, you may follow these suggestions
1) use a mild Glycolic acid based face wash like AHAglow
2) apply sunscreen daily esp when stepping outdoors
3) use depiwhite cream morning and night
4) use depiwhite masque two times in a week
5) consider taking few sessions of chemical peels. For the same consult a dermatologist near by

I would not suggest using any medicated cream life long. Once results are achieved you may shift to a milder cream containing liquorice and arbutin like melaglow cream. Regular use of sunscreen has a great role in maintaining good skin and preventing ageing and tanning due to sun. Hence make it a point to use sunscreen religiously.

Hope that helps. Should there be any other doubt, feel free to write back.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor